Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a case of extensions of group schemes


Author: B. Weisfeiler
Journal: Trans. Amer. Math. Soc. 248 (1979), 171-189
MSC: Primary 14L15; Secondary 20G10
MathSciNet review: 521699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extensions of a smooth connected commutative group scheme whose generic fiber is $ {G_m}$ by the additive group scheme are studied. The results are most explicit in the case when the basic scheme is the spectrum of an integral domain containing a field.


References [Enhancements On Off] (What's this?)

  • [1] Séminaire de Géométrie Algébrique 1962/1964 dirigé par M. Demazure et A. Grothendieck, Schémas en groupes. II, Lecture Notes in Math., vol. 152, Springer-Verlag, Berlin, 1970.
  • [2] Michel Demazure and Pierre Gabriel, Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson & Cie, Éditeur, Paris; North-Holland Publishing Co., Amsterdam, 1970 (French). Avec un appendice Corps de classes local par Michiel Hazewinkel. MR 0302656
  • [3] Michel Raynaud, Faisceaux amples sur les schémas en groupes et les espaces homogènes, Lecture Notes in Mathematics, Vol. 119, Springer-Verlag, Berlin-New York, 1970 (French). MR 0260758
  • [4] B. Ju. Veĭsfeĭler and I. V. Dolgačev, Unipotent group schemes over integral rings, Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 757–799 (Russian). MR 0376697

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L15, 20G10

Retrieve articles in all journals with MSC: 14L15, 20G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0521699-9
Article copyright: © Copyright 1979 American Mathematical Society